Structural Stability of Nonautonomous Systems
Differencialʹnye uravneniâ, Tome 39 (2003) no. 10, pp. 1325-1333
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_10_a3,
author = {S. G. Kryzhevich and V. A. Pliss},
title = {Structural {Stability} of {Nonautonomous} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {1325--1333},
year = {2003},
volume = {39},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_10_a3/}
}
S. G. Kryzhevich; V. A. Pliss. Structural Stability of Nonautonomous Systems. Differencialʹnye uravneniâ, Tome 39 (2003) no. 10, pp. 1325-1333. http://geodesic.mathdoc.fr/item/DE_2003_39_10_a3/